# SDR ASAA2016051816794

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,113 hours, 9,579 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 1016250400978
- Condition: Failed
- Location: Apu
- Part time: 6,037 hours, 9,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FIRST APU START ATTEMPT AT GATE GOT APU FAULT LIGHT.  ACFT GROUNDED. CONFIRMED FAULT, APU WILL NOT START.  APU BITE SHOWS FAULT MESSAGE 49-41180, IGNITION UNIT CIRCUIT HIGH CURRENT".  ACCOMPLISHED FIM 49-40, TASK 804,  TROUBLESHOT TO DEFECTIVE APU EXCITER UNIT.   R & R APU EXCITER UNIT REF AMM 49-41-31, GROUND VERIFICATION TEST SUCCESSFUL.
